Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Green stools post medications for stomach problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hello
Doctor :  
How can i help you?
User :   I have recently been taking Pepcid AC for stomach problems and stuff
User :   the ER doctor told me to take it
Doctor :   ok

User :   would that cause Green Stool. its pretty gross but no diarrhea
Doctor :  
no usually it does not
User :   do you know what could cause it
Doctor :  
what type of stomach problem you had so that you were advised this medication?
User :   it was just hurting so he thought that maybe I had acid reflux of some sort or a viral infection
Doctor :   i think you had suffered from gastritis

Doctor :  
this drug is given to reduce acid secretion
Doctor :  
in stomach
User :   okay. so you have no idea what the green stool is from?
Doctor :  
it may be bile
User :   okay. so thats not too be of huge concern?
Doctor :   bile is a normal secretion

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor